American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Jeanne N. Clelland, Edward Estrada, Molly May, Jonah Miller, Sean Peneyra and Michael Schmidt. A tale of two arc lengths: Metric notions for curves in surfaces in equiaffine space. Proc. Amer. Math. Soc. 142 (2014) 2543-2558.
Abstract, references, and article information   
View Article: PDF

[2] Fabio Scalco Dias, Raúl Oset Sinha and Maria Aparecida Soares Ruas. A formula relating inflections, bitangencies and the Milnor number of a plane curve. Proc. Amer. Math. Soc. 142 (2014) 2353-2368.
Abstract, references, and article information   
View Article: PDF

[3] Martin Chuaqui. Integral conditions on the Schwarzian for curves to be simple or unknotted. Proc. Amer. Math. Soc. 138 (2010) 1811-1819. MR 2587466.
Abstract, references, and article information   
View Article: PDF

[4] A. Rod Gover. Q-curvature prescription; forbidden functions and the GJMS null space. Proc. Amer. Math. Soc. 138 (2010) 1453-1459. MR 2578539.
Abstract, references, and article information   
View Article: PDF

[5] Thomas P. Branson and A. Rod Gover. The conformal deformation detour complex for the obstruction tensor. Proc. Amer. Math. Soc. 135 (2007) 2961-2965. MR 2317974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] G. Marí Beffa. Poisson geometry of differential invariants of curves in some nonsemisimple homogeneous spaces. Proc. Amer. Math. Soc. 134 (2006) 779-791. MR 2180896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Martin Chuaqui and Julian Gevirtz. Simple curves in $\mathbb{R}^n$ and Ahlfors' Schwarzian derivative. Proc. Amer. Math. Soc. 132 (2004) 223-230. MR 2021266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Toby N. Bailey and A. Rod Gover. Exceptional invariants in the parabolic invariant theory of conformal geometry . Proc. Amer. Math. Soc. 123 (1995) 2535-2543. MR 1243161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. Rod Gover. Invariant theory for a parabolic subgroup of ${\rm SL}(n+1,{\bf R})$ . Proc. Amer. Math. Soc. 123 (1995) 1543-1553. MR 1231035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Henry Hermes. Distributions and the Lie algebras their bases can generate . Proc. Amer. Math. Soc. 106 (1989) 555-565. MR 969317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1